# SDR DALA2021092205698

- Difficulty date: September 21, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 79,864 hours, 25,896 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5647 LT AILERON L. EDGE LOWER SIDE HAS A LONG WEAR MARK. CORRECTIVE ACTION: EVALUATED L/H AILERON LOWER EDGE WITH TAP TEST NO DEFECTS NOTED IN COMPOSITE, FOUND TO BE DAMAGE PAINT ONLY IAW B757-200 SRM 51-70-10. SANDED, PREPPED, PRIMED AND APPLIED TOP COAT TO AILERON IAW B757 AMM 51-21. PERFORMED SATISFACTORY STATIC BALANCE CHECK OF L/H AILERON IAW B757 SRM 51-60-01 WITH NEW BALANCE MOMENT REMOVAL AND INSTALLATION ACCOMPLISHED ON AMDS T/C
